# SDR 99ZZZX4437

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500J
- Make and model: Braero BAE125800A
- Aircraft serial: 258216
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH6641PF
- Condition: Failed
- Location: Nr 1
- Part time: 3,122 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER FAILED AFTER FLYING LOW LEVEL IN A RAIN STORM.  AFTER DRYING OUT, INVERTER STARTED WORKING.  PART REMOVED FROM SERVICE.  NOTE:  SUBMITTER STATED RAYTHEON HAS NOT YET ISSUED A BULLETIN WHICH WOULD RECTIFY THIS PROBLEM.
